# SDR DLM88962415

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 16,619 hours
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

LOUD BANG AND EPR DROP ON NR 1 ENGINE WHEN THROTTLES ADVANCED TOWARD TAKEOFF POWER OF 1.87 EPR.  AIRSPEED +/- 20KEPR BETWEEN 1.5 AND 1.6 WHEN TAKEOFF ABORTED.  NORMAL BRAKING AND EXIT FROM RUNWAY.  ENGINE INGESTED FOD, ENGINE CHANGED.
